Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
skyline97

Is This To Low Of A Dosage? 8 Months In Feeling Like It's Not Working Anymore. Please Reply. [Pictures]

Recommended Posts

Hello 7-8 month's in the redness scaring looks better 4 months later, But i have some above surface scars/acne that will not go away had them for idk atleast 8-12 months they just don't want to reduce down..

This is really starting to get to me 8 months in and Arghhh

PICTURES : http://imgur.com/a/7fuMK#0

Please reply, It's really annoying see'ing alot of views and no replies...

What can i do? Let them go ?? will they maybe 4 months magically go down?? OR ARE THEY SCARS?? Please i have been trying to find this answer out for weeks, They reckon 6-8 months, and maybe 12 well look's like i might be heading for 12, And maybe more at this rate.. This is bull crap..

Should i start using some LOW % Acid? Or anything thanks

Share this post


Link to post
Share on other sites

Don't use any peels or products until after your course is complete. With that being said, you seem to have some moderate post inflammatory hyperpigmentation either caused by picking or just your skin tone causes it to be more visible. It takes a very long time for them to fade, especially while on accutane. I found that the body's natural way of repairing the skin is diminished while on the medication. Once your course is complete and you're off the medication, you will start to see some improvements. Later you can try some glycolic peels, or look into laser treatments for a faster route. Bottom line, it's gonna take some time so your only option is to wait.

Edited by Rich Piano

Share this post


Link to post
Share on other sites

Don't use any peels or products until after your course is complete. With that being said, you seem to have some moderate post inflammatory hyperpigmentation either caused by picking or just your skin tone causes it to be more visible. It takes a very long time for them to fade, especially while on accutane. I found that the body's natural way of repairing the skin is diminished while on the medication. Once your course is complete and you're off the medication, you will start to see some improvements. Later you can try some glycolic peels, or look into laser treatments for a faster route. Bottom line, it's gonna take some time so your only option is to wait.

Thank you so much for you're answer, Not going to lie i would say before i read about acne i would of most likely picked at them, 8 months on this course i do not remember picking at my acne, BUT sometimes say on my right check the "bigger" ones sometimes flake and the top of it comes off just like the skin, i try to avoid this but sometime it happens.

Yeah wait it is then, The thing is will he take my off the course while these are still clearly visible? I don't want him to make me been on this for another 6 months, If it's not going to help anymore, I guess i will just have to go to 12 months and come of this course, I know these will guarantee still be visible but yeah..

Thank you so much for the reply!!

PS : Bit more about my course im happy to stay on it for another 4 months and i DO want to don't get me wrong.. But if anyone reckons, that's just all scaring/redness, inflammatory and accutane will no longer do any good for any of these? I feel the specialist will keep you on for as long as he can drain money out of us. Thanks why i want some answer from Non-specialist Thanks! I do believe i should stay on it it's helping every month a little bit, It's just really anoyying. Avoiding the sun for a year, Having dry skin etc, Can't drink so on. Cheers!

Also about the treatment for after, im going to start do research starting from now, Why not right? I'm am not keen on laser treatment, I can turn my brain of my acne if it comes down to a laser, As im HOPING my acne/scars will only get a bit better from here..

On the other hand glycolic peels, very interested in reading about those some say bad some say good, So i have a lot of reading, Any other producers similar? Nothing serious it's not so much how much it cost, I would just prefer not going that serious unless i said %100 no improvement for couple years.

Thankyou

Edited by skyline97

Share this post


Link to post
Share on other sites

If you've already been on the course for 6 months, you should be nearing the end meaning your skin should start clearing up or already be clear at that moment. It's different for everyone but that's usually the general consensus. Have you tried talking to your derm about upping your dosage maybe? You should be getting 1mg per kilo of body weight. The medication stays in your system for months after you go off of it, so it's still working even when you're not taking your pills. It's also helpful to know that you should be taking accutane with some fats in your diet because accutane is fat soluble. Accutane does nothing for scarring and hyperpigmentation. In my opinion it makes it worse because of how dry the skin is. Glycolic peels are a great way to exfoliate the skin. The only reason why it has bad reviews are either people get carried away with it or do it at home by themselves and don't follow proper instructions. The only other peel i can think of is a TCA peel. Laser treatments are actually the most ideal and proficient way of getting rid of scars/pigmentation. The only problem is the price of the procedure and you would have to get multiple procedures done.

Edited by Rich Piano

Share this post


Link to post
Share on other sites

If you've already been on the course for 6 months, you should be nearing the end meaning your skin should start clearing up or already be clear at that moment. It's different for everyone but that's usually the general consensus. Have you tried talking to your derm about upping your dosage maybe? You should be getting 1mg per kilo of body weight. The medication stays in your system for months after you go off of it, so it's still working even when you're not taking your pills. It's also helpful to know that you should be taking accutane with some fats in your diet because accutane is fat soluble. Accutane does nothing for scarring and hyperpigmentation. In my opinion it makes it worse because of how dry the skin is. Glycolic peels are a great way to exfoliate the skin. The only reason why it has bad reviews are either people get carried away with it or do it at home by themselves and don't follow proper instructions. The only other peel i can think of is a TCA peel. Laser treatments are actually the most ideal and proficient way of getting rid of scars/pigmentation. The only problem is the price of the procedure and you would have to get multiple procedures done.

I started in about late February early march, It should be 8 months this month.. Defiantly over 6 months i've been on this, Yeah i believe it should, Yes i went in last time Im on 40/60/40/60, Been on that for probably 3 months, i weigh roughly 60kg, My white cell count is dropping down and up like a yo yo, he said wana try going to 60mg each day i said yes hes like acutally nah nah, Will drive you're skin out even more.. Yeah let's drain another 2-3 appointments out of me. Hmm bit lost on what to do to be honest... Like 8 months in and hmm :/

Yeah thanks i might go get the Glycolic peals done professional (AFTER THIS COURSE) or just read how to do it SPOT ON at home, learn alot before i go chucking chemicals on my face, Yeah i'll see how things go and think about the laser.

Edited by skyline97

Share this post


Link to post
Share on other sites

Any more info? I'm thinking in 2 months when i see him next i'm tempted to go of it, As thats another 3 months as it's one month in my system, I would rather him put me up when i see him in Nov to say 80/80 or something, I just feel this is doing NOTHING Besides making everything heal slower, Like those bumbs have been there for atleast 8months these are not going down..

Any advice? Thank you, I just wish for christmas if the surface was smooth (you know what i mean) i can handle the scars i have but these bumps/semi-active inflammatory ones are killing me.

Thanks

Edited by skyline97

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×